# SDR CA130627005

- Difficulty date: June 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED TO MFG THAT THE NR 2 BRAKE ACCUMULATOR RUPTURED IN FLIGHT.  A POST OCCURRENCE INSPECTION FOUND THE NR 2 BRAKE ACCUMULATOR HAD RUPTURED AND PUNCTURED A HOLE OF APPROXIMATELY 6" BY 3" ON THE FWD PRESSURE BULKHEAD.
